MathSciNet Relay Station
MathSciNet bibliographic data
MR220726 (36 #3778) 13.98
Griffin, Malcolm Rings of Krull type. J. Reine Angew. Math. 229 1968 1–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement